# SDR SWAA052617

- Difficulty date: August 29, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 24,456 hours, 14,181 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR STRAP OUT OF POSITION.  REPOSITIONED SLIDE PER MM.
